BibTeX record: journals/ejc/PanZ08

download as .bib file

@article{DBLP:journals/ejc/PanZ08,
  author    = {Zhishi Pan and
               Xuding Zhu},
  title     = {Minimal circular-imperfect graphs of large clique number and large
               independence number},
  journal   = {Eur. J. Comb.},
  volume    = {29},
  number    = {4},
  pages     = {1055--1063},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.ejc.2007.11.009},
  doi       = {10.1016/j.ejc.2007.11.009},
  timestamp = {Sun, 25 Jan 2009 18:20:26 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ejc/PanZ08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}